# SDR AC2A0000047

- Difficulty date: May 20, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N5403C
- Make and model: Skrsky S76
- Aircraft serial: 760141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7620202010108
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-ANGLE FOUND CRACKED SIX INCHES FORWARD ON PILOTS AFT DOOR POST.  REPAIRED PER SRM.  (X)
